# SDR FDEA200906152112

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP, CORRODED AT RBL 15 - LBL 58, BS 345. REMOVED CORROSION AT  IAW SRM 53-00-51, FIG 102 AND FOUND OUT OF LIMITS REMOVED EXISTING REPAIR FROM BS 345, LBL 58 - RBL 16, AND EXTENDED CUT LINE TO RBL 51. FABRICATED NEW REPAIR UPPER CHORD. RECEIVED -2, -3, -  4, AND -5 REPAIR STRAPS AND ANGLES IAW MAE T9/793683. LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-40-02. INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51, FIG201,    THIS REPAIR IS A CAT "A" MAJOR REPAIR.
